# SDR MALA110124

- Difficulty date: May 14, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 6,763 hours, 4,275 cycles
- Engine: Ge CF348C5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING STRIP IN FRONT OF FWD COAT CLOSET CAME OFF. INSTALLED EMERGENCY FLOOR TRACK LIGHTING STRIP IN FRONT OF FWD COAT CLOSET IAW AMM 33-51-00.
